Mean squared error matrix comparison of least aquares and Stein-rule estimators for regression coefficients under non-normal disturbances
No abstract is available for this item.
Volume (Year): LXVI (2008)
Issue (Month): 3 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Guilkey, David K. & Price, J. Michael, 1981. "On comparing restricted least squares estimators," Journal of Econometrics, Elsevier, vol. 15(3), pages 397-404, April.
- Brandwein, Ann Cohen, 1979. "Minimax estimation of the mean of spherically symmetric distributions under general quadratic loss," Journal of Multivariate Analysis, Elsevier, vol. 9(4), pages 579-588, December.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:080302. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)The email address of this maintainer does not seem to be valid anymore. Please ask Alessio Farcomeni to update the entry or send us the correct address
If references are entirely missing, you can add them using this form.